RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 7, Pages 867–878 (Mi de10866)  

This article is cited in 2 scientific papers (total in 4 papers)

Numerical methods

A Nonlinear Self-Adjoint Spectral Problem for Differential-Algebraic Equations

A. A. Abramova, K. Ballab, V. I. Ul'yanovaa, L. F. Yukhnoc

a Computing Centre of the Russian Academy of Sciences, Moscow
b Computer and Automation Institute of the Hungarian Academy of Sciences, Hungary
c Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1678 kB)

English version:
Differential Equations, 2003, 39:7, 913–925

Bibliographic databases:

UDC: 519.624.3
Received: 20.02.2003

Citation: A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “A Nonlinear Self-Adjoint Spectral Problem for Differential-Algebraic Equations”, Differ. Uravn., 39:7 (2003), 867–878; Differ. Equ., 39:7 (2003), 913–925

Citation in format AMSBIB
\Bibitem{AbrBalUly03}
\by A.~A.~Abramov, K.~Balla, V.~I.~Ul'yanova, L.~F.~Yukhno
\paper A Nonlinear Self-Adjoint Spectral Problem for Differential-Algebraic Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 7
\pages 867--878
\mathnet{http://mi.mathnet.ru/de10866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2133974}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 7
\pages 913--925
\crossref{https://doi.org/10.1023/B:DIEQ.0000009187.44920.3e}


Linking options:
  • http://mi.mathnet.ru/eng/de10866
  • http://mi.mathnet.ru/eng/de/v39/i7/p867

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “On the 80th Birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 46:7 (2006), 1081–1085  mathnet  crossref  mathscinet
    2. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving nonlinear spectral problems for a class of systems of differential algebraic equations”, Comput. Math. Math. Phys., 47:5 (2007), 791–796  mathnet  crossref  mathscinet
    3. M. K. Kerimov, “On the 85th birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 51:10 (2011), 1653–1658  mathnet  crossref  mathscinet  isi
    4. V. I. Ul'yanova, “A method for solving linear differential-algebraic systems of equations supplemented with nonlocal conditions specified by the Stieltjes integral”, Comput. Math. Math. Phys., 53:8 (2013), 1113–1116  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:90
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020